MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.It was reported that moisture was located in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 28-jun-2018 with the following findings: during investigation, the battery compartment was cracked in the thread area.No evidence of moisture contamination was found inside the battery compartment.A leak test showed a leak at the battery compartment crack.The pump case was removed to find no evidence of moisture contamination inside the pump.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7642211
Report Number2531779-2018-11783
Device Sequence Number11217166
Product Code OYC
UDI-Device Identifier10840406103229
UDI-Public10840406103229
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 06/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Was the Report Sent to FDA? Yes
Device Age9 MO
Initial Date Received by Manufacturer 06/09/2018
Supplement Date Received by Manufacturer06/09/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient Weight125